Differential and Integral Equations

Differential operators and the Legendre type polynomials

W. N. Everitt and L. L. Littlejohn

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 1 (1988), 97-116.

Dates
First available in Project Euclid: 20 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371747585

Mathematical Reviews number (MathSciNet)
MR920492

Zentralblatt MATH identifier
0727.34021

Subjects
Primary: 34A34: Nonlinear equations and systems, general
Secondary: 33A65 47E05: Ordinary differential operators [See also 34Bxx, 34Lxx] (should also be assigned at least one other classification number in section 47)

Citation

Everitt, W. N.; Littlejohn, L. L. Differential operators and the Legendre type polynomials. Differential Integral Equations 1 (1988), no. 1, 97--116. https://projecteuclid.org/euclid.die/1371747585


Export citation